I have been diabetic for 25 years. I have been on an insulin pump for 11 years (not the same one though). In December of 2006 my Paradigm MiniMed pump started giving me "No Delivery" messages. I changed everything almost 10 times a day. I called MiniMed and they begrudgingly sent me a "new" pump (which I found out was refurbished). I had no problem for 3 months and now, it is starting the "No Delivery" messages. When I disconnect from my insertion site and try to give a bolus, nothing will come out at the end of the tube. That's how I know it's not my insertion site. I called MiniMed and they have sent me new tubing, needles, and reservoirs. Nothing is working. Could I have gotten another faulty pump? Sometimes it says that it's been giving me insulin, but when I disconnect and check the tubing, nothing is coming out yet it shows that it's giving a bolus just fine. I am very very frustrated (especially when my blood sugars are in the 300s for days at a time). Any advice? Should I just buy a new pump...maybe Diesetronic? I am so frustrated. I just don't know what to do. I've never had this many problems. I had the pump 2 years before it started doing this.
We're all volunteers here and not medical professionals, so be sure to work with your pump trainer and/or endo on this topic, too.
It happens that I'm also a pumper and a long-time diabetic. I don't have a Minimed pump, but I had a similar experience with my Cozmo -- where nothing seemed to work well. In that case, I contacted their 24*7 tech support line (I'm sure MM has the same type of service) and worked thru all the trouble-shooting with them to rule out user-error, etc. I recommend that you contact them again again again -- until you get the issue resolved.
Your 'test' where no insulin comes out even when disconnected should be proof-positive that something is amiss. Do you have a local pump trainer or Certified Diabetes Educator who can work with you in person to see what's what?
I learned the hard way that we need to have a 'low tech' backup on hand at all times. That means syringes & insulin in my pump pouch. Since high BGs can interfere with one's ability to reason thru complex problem-solving and interfere with our ability to be patient and keep steady emotions, you might ask your doc/CDE for guidelines on taking a shot (of rapid-acting and/or longer acting) insulin while you're working thru the issues.
Good luck with this. Perhaps others will have ideas, too.
I have this problem right now.. and I had it a while ago... my manufacturer sent me different infusion sets... switch to a short needle and Sure T infusion sets... i had quick set, tried shiloet, they don't work on me at all.. Sure T usually does and some times fails.... lately i lost TWO pounds five days of wanted to kill someone.. my pump still isn't working... I am trying to gain weight... ONLY my lower ab works.. all other sites never have on me *shrugs* I wish the companys would have a not for althletic, healthy, or skinny person warning... I am only five pounds from being over wieght... I stay right on the line... lose ANY WEIGHT NO DELIVERY... so right now I am upset and trying to gain weight
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.